SIGNS YOUR TEEN IS TAKING CLUB DRUGS

June 12th, 2015

23564752_s

 

 

 

 

 

 

There are a lot of club drugs being used on the Rave dance scene. As a parent it is important to know what a Rave is (click here for more on that) and what drugs are available at Raves and the dangers of them. Rave clubs seem to be attracting adolescents and young adults in their mid-to-late 20’s to a place where there is plenty of dangerous substances and drugs. For a list of those drugs you can click here. Read on for the signs that your teenager may have taken club drugs and what you should do.

Signs that your teenager or loved one is using club drugs include:

  • Severe memory problems
  • Pronounced lack of coordination
  • Confusion
  • Depression
  • Chills and sweating
  • Slurred speech
  • Dizziness
  • Nausea
  • Bizarre speech or behavior
  • Fainting

What to do:

  • Most important is to let your teen know that you are informed about these drugs and let them know what the dangers are in detail.
  • Make sure you have a way to contact your teen when they go to a club, party or rave. Call them at regular intervals and set a curfew. Know where your child is going and with whom.
  • If your teen returns and appears to be under the influence of any drug, don’t scold but instead monitor the symptoms closely and if the symptoms appear to be severe seek medical help.
  • If drug use continues seek therapeutic and/or drug counseling. These drugs can be addictive.

Here is a link to the National Institute on Drug Abuse. There are also drug and substance abuse coalitions in many communities throughout the United States. Here are a couple that I found informative:

Originally posted here : http://henrypaulmd.com/2015/06/12/signs-your-teen-is-taking-club-drugs/?utm_source=JUNE+2015+Blog+1&utm_campaign=MayBlog+2&utm_medium=email